Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 214872, 9 pages
http://dx.doi.org/10.1155/2013/214872
Research Article

Characterization of Symmetry Properties of First Integrals for Submaximal Linearizable Third-Order ODEs

Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Wits 2050, South Africa

Received 23 August 2013; Accepted 13 September 2013

Academic Editor: Chaudry Masood Khalique

Copyright © 2013 K. S. Mahomed and E. Momoniat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. S. Mahomed and E. Momoniat, “Characterization of Symmetry Properties of First Integrals for Submaximal Linearizable Third-Order ODEs,” Mathematical Problems in Engineering, vol. 2013, Article ID 214872, 9 pages, 2013. https://doi.org/10.1155/2013/214872.